# SDR SIMA20141017004

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 36,265 hours, 33,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS1 INSPECTION FOUND EMER LIGHTING SYS 2 INOPERATIVE.  R & R EMER LIGHT DC & AC INVERTER 3 IAW AMM 33-50-11.  OPERATIONS CHECKED OK.
